# SDR FDEA202212152923

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 33,065 hours, 18,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT BEGINNING OF DESCENT,  RECEIVED ECAM GREEN HYD LOW LEVEL. INDICATION WAS ON THE RED. AFTER MANUALLY LOWERING MLG, GREEN QTY RETURNED TO NORMAL.  EMERGENCY DECLARED.   AMM 12-12-29-00, AMM 29-10-00-03,  AMM: 27-00-00-05, AMM 12-14-29-00, AND JRH CH5.   IN FLIGHT, FLUID FLUCTUATION BELIEVED CAUSED BY TRAPPED AIR FROM RECENT GREEN SYS REPAIRS.  DEPRESSURIZED GREEN SYS & RESEVOIR.  SERVICED GREEN SYS ACCUMULATOR TO FULL, & VERIFED BLADDER NOT RUPTURED. SERVICED GREEN SYS RESEVOIR WITH NITROGEN & HYD FLUID.  PERFORMED HYD BLEEDING. RAN ENGINES & OPS ALL FLT CNTLS & MLG DOORS FOR 15 MINS. FLUID QTY STABILIZED.  PRESSURIZED MLG ON GROUND. NO QTY FLUCUTATIONS, LO PRESS OR AIR LIGHTS DURING PROCEDURE. OK FOR SERVICE
